The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (90 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 27, Issue 4, 2008, pp. 463–467
DOI: 10.4171/ZAA/1365

Published online: 2008-12-31

Superposition Operator in a Space of Infinitely Differentiable Functions

Mario Romeo[1]

(1) Università degli Studi di Catania, Italy

In this paper we prove a degeneration result for the superposition operator in $V(\mathbb{R}^d)$, a particular space of infinitely differentiable functions which have all derivatives uniformly bounded by a constant that does not depend on the order of derivation.

Keywords: Superposition operator, Roumieu space

Romeo Mario: Superposition Operator in a Space of Infinitely Differentiable Functions. Z. Anal. Anwend. 27 (2008), 463-467. doi: 10.4171/ZAA/1365